# SDR CALA2025091508883

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 93,985 hours, 19,671 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 720710014203
- Part serial: N10030664010
- Condition: Dirty
- Location: Zone 900
- Part time: 86,124 hours, 10,331 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

ONDITIONAL INSPECTION REQUIRED REF CREW DEBRIEFING REFERENCE: TASK 05-51-56-940-801-C1. C/W CONDITIONAL INSPECTION IAW AMM 05-51-56. FOUND OVEN 110 COVERED IN CARAMEL RESIDUE CAUSING BURNING ODOR AND SMOKE.   NO OTHER DEFECTS/FAULTS NOTED. CLEANED OVEN SURROUNDING AREA.  FWD GALLEY OVEN 110 SMOKED WITH SPARK FROM WITH INSIDE OVEN. CLOSED DOOR & PULLED OPEN CB FOR OVEN 110. NO FURTHER SPARKS AND SMOKE DISSIPATED.  INSPECTED FWD GALLEY FOUND NO DEFECTS. STEAM OVEN 110 FOUND TO BE DIRTY AND COVERED WITH CARAMEL RESIDUE. REF LP 6248151 FOR CONDITIONAL INSPECTION DETAILS AS PER AMM 05-51-56. REMOVED AND REPLACED OVEN 110 AS PER AMM 25-31-00. OPS CHECK GOOD NO SIGNS OF BURNING, FOUL ODORS OR ARCING. A/C OK TO CONT.
